# SDR UPS07850712

- Difficulty date: August 14, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 UPPER AFT BANANA FAIRING ATTACH FITTING CRACKED AT RIGHT HORIZ STAB.  REMOVED, FABRICATED, AND INSTALLED UPPER AFT BANANA FAIRING ATTACH FITTING ON RIGHT HORIZ STAB IAW DWG 4701959, AND SRM 51-3-0.
